Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Unprotected sex, took ECP, had delayed period. No periods this month, no other sexual activity. Causes and treatment?

Hi! i had intercourse with my fiance last month and had contraceptive pill after the intercourse after that i had got my periods but they were late but my problem is this that month i did not get my periods last time i had it on 28th it was 5 day cycle after that i did not get periods we did not have intercourse after that till today.what is the cause that i did not get my periods still?please preacribe any medication to get my periods.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi varsha.bhat.

Thanks for your question.

This is a normal phenomenon.In lady taking pill bleeding or cycle occurs after 2-3 days of stoppage of pills because as you stop pill there are sudden estrogen withdrawl and that causes bleeding.

Now think your cases you take pill after intercourse and you have withdrawl bleeding which is equal to menstrual cycle now you have to wait another 28-30 days for next period to occur.I think i can make you understand.If period date crosses i months after 28th bleeding then do a urine for bHCG and USG lower abdomen to search for pathology.

please not to worry.

Best wishes,

Dr Sourav Ganguly
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor